Loading [MathJax]/jax/output/SVG/config.js
European Physical Journal Plus
RUS
ENG
JOURNALS
PEOPLE
ORGANISATIONS
CONFERENCES
SEMINARS
VIDEO LIBRARY
PACKAGE AMSBIB
JavaScript is disabled in your browser. Please switch it on to enable full functionality of the website
Main page
About this project
Software
Classifications
Links
Terms of Use
Search papers
Search references
RSS
Current issues
Archive issues
What is RSS
Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register
European Physical Journal Plus, 2020, Volume 135, Issue 8,
Pages
1–18
DOI:
https://doi.org/10.1140/epjp/s13360-020-00659-3
(Mi epjp1)
This article is cited in
10
scientific papers (total in
10
papers)
Traveling waves and undercompressive shocks in solutions of the generalized Korteweg–de Vries–Burgers equation with a time-dependent dissipation coefficient distribution
A. P. Chugainova
a
,
V. A. Shargatov
bc
a
Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina St., Moscow 119991, Russia
b
National Research Nuclear University “MePHI”, Kashirskoye shosse 31, Moscow 115409, Russia
c
N. N. Semenov Institute of Chemical Physics (ICP), Russian Academy of Sciences, Moscow, Russia
Citations (10)
DOI:
https://doi.org/10.1140/epjp/s13360-020-00659-3
Funding agency
Grant number
Russian Foundation for Basic Research
20-01-00071
This work was supported by the RFBR Grant 20-01-00071.
Received:
21.04.2020
Accepted:
30.07.2020
Bibliographic databases:
Document Type:
Article
Language:
English
Linking options:
https://www.mathnet.ru/eng/epjp1
This publication is cited in the following 10 articles:
Citing articles in Google Scholar:
Russian citations
,
English citations
Related articles in Google Scholar:
Russian articles
,
English articles
13
CITATIONS
13
Total citations
4
Recent citations
11
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads
:
Abstract page:
77
Что такое QR-код?
Contact us:
email
Terms of Use
Registration to the website
Logotypes
©
Steklov Mathematical Institute RAS
, 2025